Nagoya Mathematical Journal

On equivariant vector bundles on an almost homogeneous variety

Tamafumi Kaneyama

Full-text: Open access

Article information

Source
Nagoya Math. J. Volume 57 (1975), 65-86.

Dates
First available: 14 June 2005

Permanent link to this document
http://projecteuclid.org/euclid.nmj/1118795362

Mathematical Reviews number (MathSciNet)
MR0376680

Zentralblatt MATH identifier
0283.14008

Subjects
Primary: 14F05: Sheaves, derived categories of sheaves and related constructions [See also 14H60, 14J60, 18F20, 32Lxx, 46M20]

Citation

Kaneyama, Tamafumi. On equivariant vector bundles on an almost homogeneous variety. Nagoya Mathematical Journal 57 (1975), 65--86. http://projecteuclid.org/euclid.nmj/1118795362.


Export citation

References

  • [1] Borel Linear algebraic groups, Benjamin.
  • [2] G.Kempf et al. Toroidal embeddings I, Springer lecture Notes 339.
  • [3] M.Maruyama Ona family of algebraic vector bundles, Number theory,Algebraic Geometry and commutative algebra, in honor of Y. Akizuki (1973), 95-146.
  • [4] T. OdaandK. Miyake Almost homogeneous algebraic varieties under torus action, Manifolds Tokyo 1973, 373-381, Proceedings of the International Conference on
  • [5] M. Miyanishi Some remarks on algebraic homogeneous vector bundles, Number theory, Algebraic Geometry and commutative algebra, in honor of Y. Akizuki (1973), 71-93.
  • [6] Sumihiro Equivariant completion, Journal of Math. Kyoto Univ. 14 (1974), 1-28. Nagoya University